# SDR CA961007011

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frayed
- Location: Elev
- Part time: 10,503 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR CABLE FOUND FRAYED AT THE REAR UPPER FUSELAGE PULLEY.
